allergic to meds
Jul 11, 2011
I was recently diagnosed with HIV, and started my meds yesterday. Truvada, Rayataz, and Norvir is what my doctor put me on. All day yesterday, and so far today, the left side of my body, mostly my face, I have been having numb, burning, stabing pains.
Response from Dr. Young
Hello and thanks for your post.
Sorry to hear of your situation; while you are probably having side effects from your medications, they don't sound like an allergic reaction.
I'd strongly suggest contacting your doctor to discuss further.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can A Dentist Get Hiv From A Patient?
- Can You Have Sex With A Hiv Infected Person And Not Become Infected?
- How Effective Is Nystatin For Thrush?
- How Does Azt Help Fight Hiv?
- How Long Do The Hepatitis B Vaccine Stay In Your System?
- Can You Get Hiv Throw Shaving Bumps On Your Pubic Hair Shaving?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.